# SDR 07FDEA02383

- Difficulty date: July 6, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 6518745
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG WHEEL WELL, AFT LOWER WEB FAIRING ENCLOSURE, AFT SIDE HAS 2 FASTENER HOLES CRACKED LBL40-42, STATION JUST AFT OF 950 WL 147.  REMOVED DAMAGED AREA'S IAW B727 SRM 51-10-1.  FAB REPAIR FILLER AND DOUBLER IAW B727 SRM 51-40-3.  INSTALLED-FAB FILLER AND DOUBLER, IAW B727 SRM 51-40-3.  THIS REPAIR IS CLASSIFIED AS MINOR.
